# SDR DALA2023071705748

- Difficulty date: July 14, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N938DB
- Make and model: Boeing 737-9
- Aircraft serial: 38315
- Aircraft time: 23,790 hours, 17,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2865651) MAIN CABIN FLOOR SUPPORT STRAP HAS CORROSION ON UPPER SURFACE AT NUTPLATE HOLES BS 947 TO BS 967 LBL 25. REMOVED AND REPLACED MAIN CABIN FLOOR STRUCTURE FLOOR SUPPORT STRAP BETWEEN STA 947 AND STA 967, LBL 25 IAW B737 SRM 51-40-02.
